# SDR VNAA202404090002

- Difficulty date: March 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670319811
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP INNER AT FS349.00 / STGR#17RH ON SURROUND STRUCTURE OF THE GALLEY SERVICE DOOR.  STRAP INNER AT FS349.00 / STGR#17RH ON SURROUND STRUCTURE OF THE GALLEY SERVICE DOOR WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM  53-21-23-101-002-A02 AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
